Skip to content

S-shaped learning curves.

Murre, J. M. J. (2014). S-shaped learning curves. Psychonomic Bulletin & Review, 21(2), 344-356.

Type
Journal article
Intellectual base
Primary research
Year
2014
Volume
21
Issue
2
Pages
344-356
DOI
10.3758/s13423-013-0522-0
DOI registrant
Springer Nature
Link
https://doi.org/10.3758/s13423-013-0522-0
Cited from
biology_ecology

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 1 citation: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:8ddf5a0d6059 · see in the full table